# SDR SCNA20240103003

- Difficulty date: December 31, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N5683A
- Make and model: Boeing 737-8
- Aircraft serial: 32601
- Aircraft time: 65,852 hours, 31,385 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 717600:  L1 ESCAPE SLIDE PACK BUSTLE LOOSE.  - - - RESOLUTION: INSTALLED GIRT BAR INTO RETAINING CLIPS REF AMM 25-66-01.  READY FOR SERVICE.
